U.S. doctors online nowAsk doctors free
A 34-year-old member asked:

Can hepatitis b vaccine given in 1986 cause elevated liver enzymes?

1 doctor answer3 doctors weighed in
Dr. Scott Diede
A Verified Doctoranswered
A US doctor answeredLearn more
Should not be...: A hepatitis b vaccination given 27 years ago should not be the cause of elevated liver enzymes currently.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 16, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.